MathSciNet Relay Station
MathSciNet bibliographic data
MR1895691 65R20 (45L05)
AliAbadi, M. Hosseini; Shahmorad, S. A matrix formulation of the tau method for Fredholm and Volterra linear integro-differential equations. Korean J. Comput. Appl. Math. 9 (2002), no. 2, 497–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement